Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Constant headaches, loss of balance, blurring, black spots. Any reason for the symptoms?

Hello, I m about to turn 19 next month and of medium height and weight. For months, I have had slight but very constant headaches . For the last couple of week, these headaches have become severe and daily, with the occasional loss of balance. And, whenever I m kneeling too long, I stand up with sudden blurring and black spots. My headaches are worse in those instances, and when I m reading or studying. Any reason for the symptoms above and advice before I see my doctor.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Hi Salma,
Thanks for writing your query.

Headaches in your case can be due to cervical spondylosis. When you are reading or studying you have your neck in down position. This can result in increase in headache.

Also get your blood pressure, recorded as blurring or black spots when you stand up quickly from kneel down position can be due to sudden decrease in blood pressure, a condition known as Postural Hypotension.

Following investigations will be helpful :-
1. X-Ray cervical spine AP and Lateral view
2. ECG
3. Haemoglobin level

Also get your eyes tested for Refraction by an Opthalmologist and get yourself fully examined by a Physician.

I hope this is helpful to you.

Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor